# SDR CAL950108

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 71,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .50 INCH CRACK IN THE LT HORIZONTAL STABILIZER TRAILING EDGE LOWER SKIN AT STA 66.  THE CRACK WAS STOP DRILLED AND REPAIR DOUBLERS WERE INSTALLED IAW SRM 55-10-3 AND SRM 51-30-2.  (X)
